# SDR DALA2019060603409

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 72,589 hours, 54,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Torn
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII, DURING CONNECTION OF SLIDE DEPLOYMENT LANYARD TO TAILCONE KEVLAR CABLE, WAS FOUND TORN KEVLAR CABLE IN REF AMDS 5350-4287 STEP 5 AND AMDS 5350-01077-0101 AT AFT ACCESSORIES COMPARTMENT. KEVLAR CABLE OF TAILCONE SLIDE WAS REPLACED PER MD88 AMM 53-53-00-401. (LP1108997)
